# SDR 2007UALA02116

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 50,213 hours, 34,502 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE 2 DISCHARGE LIGHT ON.    [07-13-07]  REPLACED BOTH FIRE BOTTLES.
